# SDR IPXA2017061218168

- Difficulty date: June 12, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 14,817 hours, 8,985 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53986202200
- Condition: Dented
- Location: Frame 84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN DENTED NEAR THE TAIL.   REPAIRED IAW EO A300-5330-64342-B.
